Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Earlier had pneumonia. Back pain when coughing, hoarse voice. What could this be?

i have been sick with flu like symptoms since being diagnosed with walking pneumonia 6 months ago. when I cough my back hurts about 4 inches up the spine and am not getting better. It is now starting to effect my voice as i am going horse. Family physician too busy to care. I was on meds for the pnuemonia for 10 days and had x-rays of chest that showed nothing. what could this be? i am beginning to become very worried as there is NO way i should be sick this long!
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
afer treatment of pneumania with antibiotics there are development of allergy due to decreased immunity
and most common is sinuses
there is post nasal drip of mucus in throat
which fall in airway causing irritation of vocal cords
leading to hoarseness
need to get xray pns waters view
get consultation of ent doctor to treat it to cure from your symptomps
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor